Ukrainian Mathematical Journal

, Volume 28, Issue 4, pp 416–418 | Cite as

An application of a method of N. N. Bogolyubov for solving a nonregular discontinuous calculus of variations problem

  • S. F. Morozov
  • V. V. Petros
Brief Communications


Variation Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov, “New methods in the calculus of variation,” in: Selected Works [in Russian], Vol. I, Naukova Dumka, Kiev (1969).Google Scholar
  2. 2.
    S. F. Morozov, “Discontinuous solutions for a class of quasiregular problems,” Matem. Zametki.,16, No. 2, 305–315 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • S. F. Morozov
    • 1
  • V. V. Petros
    • 1
  1. 1.Gorkii State UniversityUSSR

Personalised recommendations